# SDR SIMA202001063003

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,734 hours, 33,294 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT PROXIMITY FLOOR LIGHT STRIP ELECTRICAL CONNECTOR BROKE OFF WIRING ON A/C SIDE.-C/A-INSTALLED NEW CONNECTOR IAW SWPM 20-50-01, COMPLIED WITH OPS CHECK IAW AMM 33-50-12 OPS CHECK GOOD.
